Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight loss meds emmanuel98

Posted by Maxime on August 2, 2010, at 15:18:54

In reply to Re: Weight loss meds, posted by emmanuel98 on August 2, 2010, at 4:01:35

> Well just because you haven't seen it, doesn't mean it hasn't happened. I ate a perfectly normal diet (1500-2000 calories a day). Exercised more than is usual (3 one-mile swims, 4 5-mile walks), went on AAPs and gained 2-3 pounds per week. Not water. Fat. One week on zyprexa, I gained 5 pounds. These medications are notorious for messing up basic metabolism, so that the calories in-calories out equations don't work anymore. Lithium and Nardil have similar reputations. So save the lectures about exercise and blueberries. People get fat on these drugs through absolutely no fault of their own.

I agree. It's the same with Remeron, except it's because it makes you eat like a horse.

These types of meds, though helpful, should NOT be given to someone with an eating disorder. I don't and can't purge my food. I restrict my food and use laxataives to make me feel empty. I am not losing laxatives this week since I am doing this little experiment for my my pdoc.

I have gained 3 pounds since Friday night on Lithium with an average amout of calories between 250 - 500 a day. We will see how it goes. I know that weight can vary even in the day but I have been weighing myself first thing when I get up in the morning and pee. :) I have been drinking as much water as possible since I am on the Lithium.

Thanks for your support.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:956610
URL: http://www.dr-bob.org/babble/20100731/msgs/956896.html